# SDR N93A

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- Aircraft time: 7,790 hours, 2,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,790 hours, 2,893 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON WING REAM BEAM BEHIND FLIGHT SPOILER ACTUATOR BRACKETS. (LT AND RT)  PER CUSTOMER BULLETIN THIS IS A RESULT OF IMPROPER RIGGING OF THE FLIGHT SPOILERS.
